# SDR SIMA961631

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 242
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3011210
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3610 - REMOVED AND REPLACED LIGHT SOCKET ASSY.  OPS CHECK GOOD.  AIRCRFT WAS RETURNED TO SERVICE.  (M)
